MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM TI CT MODULAR MIS PEDICLE SCREW SYSTEM; MODULAR MIS EXTENDED TAB TULIP

PRECISION SPINE, INC REFORM TI CT MODULAR MIS PEDICLE SCREW SYSTEM; MODULAR MIS EXTENDED TAB TULIP
Model Number 64-MT-0403
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2026.During placement of a 7.5 x 40mm modular screw (39-sk-7540) with an attached ct tulip (64-mt-0403), the attendant commented that although she was turning the screwdriver (75-rt-1750), she did not feel/observe advancement.It was then that the precision spine engineer looked at the position of the assistant's hands and noted their left hand was contacting the knob on the screwdriver that is used to attach/detach the screwdriver from the implant.From this it was surmised that this may have caused the screw to loosen from the driver, and he made her aware as such.She then removed the screw and driver from the patient and confirmed that this was the case.The implant was then re-tightened to the screwdriver before proceeding to re-insert into the s1 pedicle.Soon afterwards, it was commented from either the surgeon or the assistant that something did not feel right with the re-insertion of the screw implant.The driver was again removed from the patient, this time only the tulip was attached to the driver; the bone screw remained in the patient.A series of fluoroscopic images was taken to locate the position of the missing screw in the patient.An attempt of approximately 20 minutes was made to retrieve the screw but without success.The surgeon then proceeded to continue the surgery placing all necessary screws, cage, allograft, rods, etc., with the intent of performing an o-arm spin afterwards to help locate and extract the missing screw.The approximately 20-minute attempt to retrieve the screw after the o-arm spin was also not successful.The patient was then sutured closed with the missing screw not recovered.It was relayed in a telephone conversation the next day that the patient had underwent another procedure during which the missing screw was located and successfully removed.
 
Additional Manufacturer Narrative
H3 other - evaluation in process but not yet complete.Upon completion of evaluation, a follow up report will be submitted.

Brand Name
REFORM TI CT MODULAR MIS PEDICLE SCREW SYSTEM
Common Device Name
MODULAR MIS EXTENDED TAB TULIP
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key24434966
Report Number3005736886-2026-00012
Device Sequence Number10244329
Product Code NKB
UDI-Device Identifier00840019940610
UDI-Public(01)00840019940610(11)250725(1052668PS
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K150856
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number64-MT-0403
Device Catalogue Number64-MT-0403
Device Lot Number52668PS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexMale